# SDR UIEA200700216

- Difficulty date: May 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 93,725 hours, 19,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RT SIDE PANEL BETWEEN STA 260 AND 280 AT WL 150.  CRACK LOCATION IS STA 272 WL 150, BELOW RIVET RUNNING AFT 15 MM IN LENGTH.  REPAIRED CARRIED OUT IAW SRM 53-10-04 FIG 116.
